Alert archive / Alaska / Red Flag Warnings in 2007
Red Flag Warning 12, NWS Anchorage, AK
NWS Anchorage, AK issued this red flag warning at Jun 8, 2007, 2:50 AM AKDT. It took effect at Jun 8, 2007, 2:00 PM AKDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 8, 2007, 2:50 AM AKDT (10:50 UTC)
- In effect from
- Jun 8, 2007, 2:00 PM AKDT
- Expired
- Jun 8, 2007, 8:09 PM AKDT
- In force
- 6 hr
- Issued by
- NWS Anchorage, AK
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWAK61 PAFC 081550 RFWAER RED FLAG WARNING NATIONAL WEATHER SERVICE ANCHORAGE AK 750 AM ADT FRI JUN 8 2007 AKZ141-090400- /X.NEW.PAFC.FW.W.0012.070608T2200Z-070609T0600Z/ COPPER RIVER BASIN- 750 AM ADT FRI JUN 8 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM ADT THIS EVENING FOR STRONG WIND ALONG THE COPPER RIVER... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM ADT THIS EVENING FOR STRONG WIND ALONG THE COPPER RIVER. WHILE THE PRESSURE GRADIENT HAS RELAXED THIS MORNING OVER THE COPPER RIVER BASIN IT IS LIKELY TO INCREASE AGAIN THIS AFTERNOON AS A WEAK RIDGE BUILDS IN ALONG THE NORTH GULF COAST AND AN UPPER LEVEL SHORT WAVE MOVES THROUGH THE AREA. WINDS ALONG THE COPPER RIVER ARE EXPECTED TO INCREASE TO 25 MPH GUSTS THIS AFTERNOON THROUGH THIS EVENING. THE RH RECOVERY WAS FAIRLY WEAK OVER THE AREA LAST NIGHT AND WILL ALLOW RHS TO DROP INTO THE MID TO UPPER 20S THIS AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMANENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$
1 follow-up statement
000 WWAK61 PAFC 090409 RFWAER RED FLAG WARNING NATIONAL WEATHER SERVICE ANCHORAGE AK 809 PM ADT FRI JUN 8 2007 AKZ141-090515- /X.CAN.PAFC.FW.W.0012.000000T0000Z-070609T0600Z/ COPPER RIVER BASIN- 809 PM ADT FRI JUN 8 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE RED FLAG WARNING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Anchorage, AK wrote its last area forecast discussion before this red flag warning went out at Jun 7, 11:00 PM AKDT, 3 hours 50 minutes earlier.
Area forecast discussion, Jun 7, 11:00 PM AKDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION SOUTHCENTRAL AND SOUTHWEST ALASKA 400 AM ADT FRI JUN 8 2007 .MODEL DISCUSSION...MODELS HAVE COME INTO MUCH BETTER AGREEMENT ON THIS LAST RUN. THEY ARE MORE IN LINE WITH PREVIOUS SOLUTIONS FROM A COUPLE OF DAYS AGO. STILL FAVORING THE GFS FOR STRENGTH AND POSITIONING ON BRISTOL BAY LOW. .ANALYSIS AND UPPER LEVELS...EAST TO SOUTHEAST FLOW CONTINUES ACROSS THE AREA TODAY. GAP WINDS WILL CONTINUE BUT THE GRADIENT WILL SLOWLY WEAKEN TODAY. THE LOW JUST SOUTH OF THE AK PENN WILL BE ABSORBED INTO THE LOW MOVING UP FROM THE NORTH PACIFIC. THE TROUGH THAT ROTATED INLAND THU WILL MOVE OFF THE Y-K DELTA COAST AND BROADEN OVER BRISTOL BAY BEFORE WEAKENING SAT NIGHT AND MOVING INLAND AGAIN. COLD AIR ALOFT IN THE WEST UNDER THIS UPPER LEVEL TROUGH WILL LEAD TO ENHANCED INSTABILITY ALONG THE COAST TONIGHT AND SATURDAY. .SHORT TERM FORECAST... WINDS WILL DIMINISH IN INTENSITY TODAY ACROSS SOUTHCENTRAL BUT IT WILL REMAIN FAIRLY GUSTY THROUGH THE GAP AREAS. HOWEVER THERE IS LESS UPPER LEVEL SUPPORT AS THE GRADIENT WEAKENS. RAIN WILL CONTINUE ALONG THE GULF COAST THROUGH SAT MORNING WITH EASTERLY FLOW AROUND THE NORTH PACIFIC LOW. POTENTIAL FOR SHOWERS OVER SW AK WILL CONTINUE THROUGH THE WEEKEND AS WEAK LOW PRESSURE TROUGH SETS UP IN THE REGION. ISOLATED THUNDERSTORMS WILL BE POSSIBLE TODAY NEAR DILLINGHAM AND MOVE NORTHWARD ALONG THE COAST BY SAT EVENING INTO THE Y-K DELTA. A RIDGE WILL BUILD OVER THE ALEUTIANS DRAWING IN MORE LOW CLOUDS BUT THE SHOWERS SHOULD ABATE UNTIL THE WEEKEND. SO LOOK FOR LOW STRATUS AND FOG TO BE MAIN CONCERN. .LONG TERM FORECAST... IN THE ALEUTIANS EXPECT A WEAK LOW ACROSS THE WESTERN ALEUTIANS TO BRING MORE RAIN LATE THIS WEEKEND BUT THE RIDGE TO THE EAST WILL HOLD OFF ANY MAJOR ADVANCE UNTIL THE MIDDLE OF NEXT WEEK. EXPECT THE SAME GENERAL PATTERN OVER MAINLAND AK THROUGH EARLY NEXT WEEK WITH WEAK LOWS ROTATING THROUGH THE GULF AND BREEZY CONDITIONS. HOWEVER WE MIGHT SEE A WARM UP ACROSS SOUTHCENTRAL NEXT WEEK IF MODELS HOLD. .AER/ALU...WATCH/WARNING SUMMARY PUBLIC...NONE. MARINE...GALES 120. FIRE WEATHER...RFW 141. RNW JUN 07
The office that day
Everything else NWS Anchorage, AK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 10:20 PM AKDT | Small Craft Advisory | AFC | 24 hr | |
| Jun 7, 11:00 PM AKDT | Small Craft Advisory | AFC | 12 hr | |
| Jun 7, 11:05 PM AKDT | Gale Warning | AFC | 24 hr | |
| Jun 7, 11:05 PM AKDT | Small Craft Advisory | AFC | 12 hr | |
| Jun 8, 9:35 AM AKDT | Red Flag Warning | AFC | 10 hr |
Nearby
Red Flag Warnings in Alaska, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.